Il’in, S. N. On infinite bounded-Toeplitz extensions of Toeplitz matrices. (Russian, English) Zbl 1073.15525 Zap. Nauchn. Semin. POMI 309, 30-39, 190 (2004); translation in J. Math. Sci., New York 132, No. 2, 160-165 (2006). Summary: Infinite limited Toeplitz extensions of a finite rectangular Toeplitz matrix are considered. Conditions necessary and sufficient for such an extension of smallest rank to be unique are given. MSC: 15B57 Hermitian, skew-Hermitian, and related matrices 15A03 Vector spaces, linear dependence, rank, lineability Keywords:Infinite limited Toeplitz extensions; finite rectangular Toeplitz matrix; extension of smallest rank × Cite Format Result Cite Review PDF Full Text: EuDML